# SDR AALA201809069029

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 46,634 hours, 31,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Seat 24c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING BROKEN ON SEAT 24C.  THE AIRCRAFT WAS GROUNDED. REPLACED THE EMERGENCY LIGHT HOUSING.
